MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT F8 DIALYZER FINISHED ASSY (CASE); DIALYZER, CAPILLARY, HOLLOW FIBER

OGDEN MANUFACTURING PLANT F8 DIALYZER FINISHED ASSY (CASE); DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 0500164A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental medwatch report will be submitted upon completion of the investigation.
 
Event or Problem Description
A user facility administrator reported experiencing problems with a dialyzer during hemodialysis treatment, and stated the membranes of the dialyzer were breaking upon use and that the filter was being rejected by the system due to pressure failure.Blood loss was also reported.Additional information was requested and was not received to date.
 
Additional Manufacturer Narrative
Plant investigation: a production records review was performed on the reported lot.An investigation of the device manufacturing records was conducted by the manufacturer.There was no indication of product non-acceptance or deviation during the manufacturing process which could be associated with the reported event.The review included a check of non-conformances, rework, labeling, process controls, and any other occurrence in production potentially related to the reported complaint.The lot passed all release criteria.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
F8 DIALYZER FINISHED ASSY (CASE)
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
475 west 13th street
ogden UT 84404
MDR Report Key7154605
Report Number1713747-2017-00414
Device Sequence Number16641328
Product Code FJI
UDI-Device Identifier00840861100040
UDI-Public00840861100040
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K870725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number0500164A
Device Lot Number17AU04014
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer02/21/2018
04/16/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date02/26/2018
04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1